# SDR RAIA2008121500001

- Difficulty date: December 11, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 21,287 hours, 20,293 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Spoiler Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A SPOILER FAIL IN FLIGHT MESSAGE ON THE EICAS.  MAINTENANCE ADJUSTED THE THRUST LEVER MICRO SWITCHES IN THE QUADRANT.  SPOILER INDICATOR SYSTEM OPS CHECKED GOOD.
